# SDR DALA2019031301645

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 69,770 hours, 51,239 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MID CARGO COMPARTMENT FIRE WARNING. LT ILLUM ON PANEL. EXTINGUISHED WITHIN 5 - 7 SECONDS WITH NO ACTIONS FROM CHECKLIST. GOOD SYSTEM AFTERWARD. COULD NOT DUPLICATE FAULT. REMOVED AND REPLACED CARGO DET-FIREX 3-BAY PANEL MODULE P/N ON/OFF 474007 S/N ON 0101 S/N OFF 1198. (LP5835402)
